# SDR COMA0760428

- Difficulty date: June 9, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N420CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7451
- Aircraft time: 16,970 hours, 14,122 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5518 - LEFT THRUST REVERSER UNLOCKED MESSAGE IN FLIGHT.  AIRCRAFT DIVERTED TO HPN AND LANDED SAFELY.  DEFERRED PER MEL 78-30-01.
